# SDR BAGA2023091800011

- Difficulty date: September 24, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N215BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55167
- Aircraft time: 2,837 hours, 1,163 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR PERFORMED TO AIRCRAFT FUSELAGE DUE TO CONTACT WITH JETBRIDGE.- DOUBLER REPAIR OF DENT #1 ON FORWARD LH FUSELAGE BETWEEN FR24 AND FR26 AND ON STGR 23 AND DENT #2 ON FR24 AND STGR 24
